# SDR DHL2002803010

- Difficulty date: November 26, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT UNABLE TO MOVE FORE AND AFT.    REPLACED COTTER PIN TO FORE AND AFT ADJUSTMENT ON RT SIDE. OPS CHECKED NORMAL PER M/M 25-11-1.
